Page 1 of 1

Adverse Events Following Immunization AEFI Notification Form

Posted: 22 Nov 2018, 11:23
by Admin
The case is to be notified to the DIO of the district where the vaccine was administered.

This form should be scanned and emailed simultaneously to DIO, SEPIO, PVPI and AEFI Secretariat.

Re: Adverse Events Following Immunization AEFI Notification Form

Posted: 22 Nov 2018, 15:43
by vikashini.beulah
Is there any toxicity which would be caused due to vaccination like that of a drug?

Re: Adverse Events Following Immunization AEFI Notification Form

Posted: 24 Nov 2018, 22:29
by Juny Sebastian
There may not be any toxicities with vaccination like drugs. But vaccines can cause hypersensitivity reactions like drugs

Re: Adverse Events Following Immunization AEFI Notification Form

Posted: 24 Nov 2018, 22:32
by Juny Sebastian
vikashini.beulah wrote:
22 Nov 2018, 15:43
Is there any toxicity which would be caused due to vaccination like that of a drug?
There may not be any toxicities with vaccination like drugs. But vaccines can cause hypersensitivity reactions like drugs